A presentation of bases for parametrized iterativity
Theory and applications of categories, Tome 32 (2017), pp. 682-718
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
Finitary monads on a locally finitely presentable category A are well-known to possess a presentation by signatures and equations. Here we prove that, analogously, bases on A, i.e., finitary functors from A to the category of finitary monads on A, possess a presentation by parametrized signatures and equations.
Publié le :
Classification :
08C05, 18C20, 18C35
Keywords: parametrized monads, bases, algebra, presentation
Keywords: parametrized monads, bases, algebra, presentation
@article{TAC_2017_32_a18,
author = {Jiri Adamek and Stefan Milius and Jiri Velebil},
title = {A presentation of bases for parametrized iterativity},
journal = {Theory and applications of categories},
pages = {682--718},
year = {2017},
volume = {32},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2017_32_a18/}
}
Jiri Adamek; Stefan Milius; Jiri Velebil. A presentation of bases for parametrized iterativity. Theory and applications of categories, Tome 32 (2017), pp. 682-718. http://geodesic.mathdoc.fr/item/TAC_2017_32_a18/